# SDR DALA2023091207470

- Difficulty date: September 10, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 97,532 hours, 20,902 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 BULK CARGO STRINGER FOUND CORROSION AT STA 1540 S-39R, REF CPCP TASK 53-590-00. CORRECTIVE ACTION: REMOVED FROM STA 1530 TO STA 1562 S-39R AND REPAIRED AS PER B767-300 SRM 53-00-03 (2962417)
